# SDR IPXA2024031591538

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N383UP
- Make and model: Boeing 767-300
- Aircraft serial: 67972
- Aircraft time: 367 hours, 157 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: NOTREPORTED
- Condition: Faulted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LDG GEAR MONITOR MSG T/S LDG GEAR MSG IAW FIM 32-61 FAULT TREE 812 FOUND NLG DOWN SENSOR 233 FAULTED SWAPPED LH/RH PROBLEM DIDNT FOLLOW. OPEN
